The acyclic orientation game on random graphs

Alon, N. and Tuza, Zsolt (1995) The acyclic orientation game on random graphs. RANDOM STRUCTURES & ALGORITHMS, 6 (2-3). pp. 261-268.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:51
Last Modified: 11 Dec 2012 14:51
URI: http://eprints.sztaki.hu/id/eprint/961

Update Item Update Item